# SDR AALA20150209017

- Difficulty date: February 5, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- Aircraft time: 42,872 hours, 21,044 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 861555
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED.  LANDING UNEVENTFUL & ACFT WAS NOT OVERWEIGHT.  LOSS OF HYD QTY & HYD PRESS ON RT SYS.  PERFORMED MANUAL GEAR EXTENSION FOR LANDING.  R & R FWD OTBD PRESS LINE TO FILTER HOUSING, ENG DRIVEN HYD PUMP & ELEC PUMP.  REFERENCE 20150205004 & 2015020916 FOR ADDITIONAL PARTS INFORMATION.
